# SDR SWAA2024030441799

- Difficulty date: January 17, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 39,957 hours, 18,565 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL IS BROKEN.<[01] REMOVED AND INSTALLED SERVICEABLE LINK ASSEMBLY AT NEW SLIDING SEAL R/H HORIZONTAL STAB FWD UPPER AS PER AMM 53-31-31-000-803 AND SRM 51-40-02-0G-0. INSTALLED R/H HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL AS PER AMM-53-31-31-400-803.;[02] VERIFIED STEP 1.
